MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number 2013-10
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for investigation.The reported problem was confirmed.The safety balloon was observed to be leaking.It is possible to damage the safety balloon if the user mishandled the device when removing the safety sleeve or if the sleeve was incorrectly moved in the direction of the stopcock instead of toward the infusion area of the internal carotid lumen.As stated in the ifu: the sheath should be moved and hang loosely on the infusion area of the distal lumen (away from the stopcock area).The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.Additionally, we have not received any reports of similar issues occurring for this lot.
 
Event or Problem Description
It was reported that the pruitt f3 safety balloon leaked at the yellow part of the white tap line while priming for a case.Device was unable to be used.No injury was reported to the patient.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
9784251683
MDR Report Key20260433
Report Number1220948-2024-00180
Device Sequence Number7564219
Product Code MJN
UDI-Device Identifier00840663101252
UDI-Public(01)00840663101252(11)230609(17)280528(10)XPF1111(91)2013-10
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2013-10
Device Lot NumberXPF1111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown